# SDR P5CA0401115

- Difficulty date: July 9, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 14,807 hours, 2,629 cycles
- Engine: Ge CF680C2*
- Engine time: 14,815 hours, 2,630 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Drain Mast
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

AFTER ENGINE START, NR 3 ENGINE LEAKING FUEL, RETURNED TO THE GATE.  FOUND FUEL LEAKING FROM DRAIN MAST, AFTER ENGINE START.  SUSPECTED LEAK FROM STRUT DRAIN, DISCONNECTED DRAIN PIPE, WET SPAN ENGINE AT IDLE, STILL NO LEAKS EVIDENT, ENGINE COWL SECURED, OK FOR SERVICE.
